# SDR REXA2017082300920

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 21,607 hours, 13,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PBE HAS NO VACUUM.  REMOVED AND REPLACED THE PBE IAW 35-31-06
